# SDR AALA202202252109

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737*
- Aircraft serial: 33240
- Aircraft time: 20,719 hours, 8,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT AISLE, ROW 18-25 FAILED CHECK. REPLACED BATTERY PACK M1670 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
